MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 INTERMITTENT CATHETER; MAGIC 3 INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 INTERMITTENT CATHETER; MAGIC 3 INTERMITTENT CATHETER
Model Number 53616
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 9 units of intermittent catheter had bubble with relief.There was no patient impact.
 
Additional Manufacturer Narrative
The reported event is confirmed - manufacturing related.Visual evaluation noted 9 unopened intermittent catheters were received.Samples were tested.Visual evaluation of the samples noted bubbles in the catheter material of 3 of 3 samples tested that did not meet specifications.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure is mechanical failure.The product was not used for patient diagnosis or treatment.The product was influenced by the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Visual evaluation noted 1 photo sample of unopened intermittent catheters were received.Visual evaluation of the photo sample noted bubbles in the catheter material that did not meet specifications.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure is mechanical failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
MAGIC3 INTERMITTENT CATHETER
Common Device Name
MAGIC 3 INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12086413
Report Number1018233-2021-03899
Device Sequence Number3870844
Product Code KOD
UDI-Device Identifier00801741068584
UDI-Public(01)00801741068584
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Model Number53616
Device Catalogue Number53616
Device Lot NumberJUEY0985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/20/2021
09/10/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/11/2021
09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;